My son; age 13, took concerta for a year after being diagnosed with ADHD. We had to slowly increase the dosage until he was taking 72mg. He was very sick feeling from the highest dose of 72mg but 54mg wasn't doing the job anymore. His doctor suggested switching him to vyvanse. He's been taking this for 2mths now and I have to fight each time he takes it. He says it makes him tired and sleepy and he can't eat anything while taking it. Any suggestions?
Hello bjsmyer. Tiredness is considered to being a serious side effect to taking Vvyance. Its recommended that he seek medical attentioon because it is a adverse effect and potentially dangerous. You might contact his doctor or a hospital to confirm or get thier opinion. Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2013 • 6 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 24 Mar 2016 • 2 answers
Posted 20 May 2016 • 0 answers
Posted 20 Jul 2016 • 1 answer